Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain when urinating, itchy vagina. Done CBC. Taking Ciprofloxacin. What is wrong?

Hi, I went to the doctor last night because i am in pain when urinating for about a week now. And the first 3 days my vagina was a bit itchy. And then they took a CBC and urine test of me. And they told me that my urine has too many pus and need to be cultured. And asking me to take ciprofloxacin 2x a day for 7 days. I just want to know what is wrong with me? I am paranoid that I can have STI aside from UTI . please help.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
HI madam,
I think this is a clear picture of UTI.So dont worry, take the antibiotics advised by your doc, and drink plenty of water.You can take an urinary antispasmodic after asking your doctor if you are having too much of pain .
good luck
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor